# SDR AALA201705099027

- Difficulty date: May 1, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,360 hours, 7,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUT PLATE HOLES ON L4 DOOR SEAL FRAME AT THRESHOLD, LBL 49 AND FRAME 68.  REPAIRED THE DOOR SEAL IAW SRM 53-41-14.
